# SDR EISA97156

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 65604119
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT, CARGO SMOKE ILLUMINATED UNTIL LANDING.  FOUND EXCESSIVE CONDENSATION IN SMOKE DETECTOR PICK-UPS.  PURGED LINES WITH DRY NITROGEN.  SMOKE DETECTOR TEST NORMAL.  (X)
